# SDR UPS06547837

- Difficulty date: August 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 17,071 hours, 11,296 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 311N340115
- Condition: Mismanufactured
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT AFT DOUBLER GAS SHORT E.D. ON FWD END TRIMMED AND CHAMFER DISCREPANT DOUBLER-TRIMMED APPROX 0.75 MANUFACTURED A NEW FILLER BASE ON 311N 3401-6.  INSTALL 311N3401-15 DOUBLER INSTALL FILLER IAW EA 757-5410-27-A1521.
